# SDR FDEA202305090882

- Difficulty date: May 9, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 38,902 hours, 21,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR38.2/FR40 RH NO.2 DUMMY SEAT TRACK FOUND GAP OVER 1.0MM AND LESS THAN 2.15MM. REPAIRED THE DUMMY SEAT TRACK WITH REINSTALLATION O.K I.A.W A300-600 SRM:53-15-16 PARA   5A P201~P210 FIG.201 & AMM:20-21-12-00.
